# SDR UALA2010090703278

- Difficulty date: August 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 34,778 hours, 8,811 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LWR AREA BETWEEN E&E DOOR AND LT NLG DOOR HAS 2 EACH AREAS OF SKIN DAMAGE AT FASTENERS FROM STATIC BURN.  IAW EG REMOVED DAMAGE BY OPENING 1 HOLE TO 1-4 INCH AND SPOTFACING SKIN AT FASTENER REMOVED .050 AND .045 MATERIAL FROM SKIN.
